# SDR 97ZZZX4617

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Piper PA-34-200
- Aircraft serial: 347570244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Failed
- Location: Nlg Drag Link
- Part time: 1,350 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR NLG COLLAPSE ON LANDING FOUND BOLT CONNECTING DRAG LINK TO GEAR STRUT BROKEN.  BOLT HAD A FATIGUE CRACK WHICH WORKED THROUGH BOLT DUE TO CYCLIC LOADING UNTIL BOLT FAILED DURING GEAR EXTENSION.
